Facets of Distribution Identities in Probabilistic Team Semantics

Show simple item record

dc.contributor.author Hannula, Miika
dc.contributor.author Hirvonen, Åsa
dc.contributor.author Kontinen, Juha
dc.contributor.author Kulikov, Vadim
dc.contributor.author Virtema, Jonni
dc.contributor.editor Calimeri, Francesco
dc.contributor.editor Leone, Nicola
dc.contributor.editor Manna, Marco
dc.date.accessioned 2020-01-22T09:22:02Z
dc.date.available 2020-01-22T09:22:02Z
dc.date.issued 2019
dc.identifier.citation Hannula , M , Hirvonen , Å , Kontinen , J , Kulikov , V & Virtema , J 2019 , Facets of Distribution Identities in Probabilistic Team Semantics . in F Calimeri , N Leone & M Manna (eds) , Logics in Artificial Intelligence : 16th European Conference, JELIA 2019, Rende, Italy, May 7–11, 2019, Proceedings . vol. 11468 , Lecture Notes in Computer Science , vol. 11468 , Springer , pp. 304-320 , The 16th European Conference on Logics in Artificial Intelligence (JELIA 2019) , 07/05/2019 . https://doi.org/10.1007/978-3-030-19570-0_20
dc.identifier.citation conference
dc.identifier.other PURE: 124735047
dc.identifier.other PURE UUID: 3039cd8f-b8e1-4d4a-b196-9f3fb5010cd3
dc.identifier.other Bibtex: urn:b79d7e058a98da691daf048737c5c5d7
dc.identifier.other ORCID: /0000-0003-2149-4153/work/58266386
dc.identifier.other ORCID: /0000-0003-0115-5154/work/58266535
dc.identifier.other ORCID: /0000-0002-9637-6664/work/58266865
dc.identifier.other WOS: 000492971900020
dc.identifier.uri http://hdl.handle.net/10138/310088
dc.description.abstract We study probabilistic team semantics which is a semantical framework allowing the study of logical and probabilistic dependencies simultaneously. We examine and classify the expressive power of logical formalisms arising by different probabilistic atoms such as conditional independence and different variants of marginal distribution equivalences. We also relate the framework to the first-order theory of the reals and apply our methods to the open question on the complexity of the implication problem of conditional independence. en
dc.format.extent 17
dc.language.iso eng
dc.publisher Springer
dc.relation.ispartof Logics in Artificial Intelligence
dc.relation.ispartofseries Lecture Notes in Computer Science
dc.relation.isversionof 9783030195694
dc.relation.isversionof 9783030195700
dc.rights.uri info:eu-repo/semantics/openAccess
dc.subject 111 Mathematics
dc.subject Team semantics
dc.subject Probabilistic logic
dc.subject Conditional independence
dc.title Facets of Distribution Identities in Probabilistic Team Semantics en
dc.type Conference contribution
dc.contributor.organization Department of Mathematics and Statistics
dc.description.reviewstatus Peer reviewed
dc.relation.doi https://doi.org/10.1007/978-3-030-19570-0_20
dc.relation.issn 0302-9743
dc.rights.accesslevel openAccess
dc.type.version acceptedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
1812.05873.pdf 259.1Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record